# SDR AWXA9800245

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 849029
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS INOP ON FIRST 5 ROWS AND FLOOR LIGHTS AT R1 AND L1.  REPLACED FUSE IN FWD FLOOR BATTERY PACK OPS CK GOOD.
